MathSciNet Relay Station
MathSciNet bibliographic data
MR1633505 (99i:19003) 19F27 (11R70 19L64 55N15 55R40)
Dwyer, W. G.; Mitchell, S. A. On the $K$-theory spectrum of a ring of algebraic integers. $K$-Theory 14 (1998), no. 3, 201–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement